Electron. J. Diff. Equ., Vol. 2016 (2016), No. 43, pp. 1-13.

Entire functions related to stationary solutions of the Kawahara equation

Andre Luiz C. dos Santos, Patricia N. da Silva, Carlos Frederico Vasconcellos

In this study, we characterize the lengths of intervals for which the linear Kawahara equation has a non-trivial solution, whose energy is stationary. This gives rise to a family of complex functions. Characterizing the lengths amounts to deciding which members of this family are entire functions. Our approach is essentially based on determining the existence of certain Mobius transformation.

Submitted November 20, 2014. Published January 29, 2016.
Math Subject Classifications: 30D20, 35Q53.
Key Words: Entire functions; Mobius transformations; stationary solutions; Kawahara equation.

Show me the PDF file (247 KB), TEX file for this article.

André Luiz C. dos Santos
- Rua Fonseca Teles, 121, 1o. andar, São Cristóvão
Rio de Janeiro, RJ. CEP: 20940-903, Brazil
email: andreluiz.cordeiro@gmail.com
Patrícia N. da Silva
IME/UERJ, Rua São Francisco Xavier, 524, 6o. andar
Rio de Janeiro, RJ, CEP 20550-900, Brazil
email: nunes@ime.uerj.br
Carlos Frederico Vasconcellos
IME/UERJ, Rua São Francisco Xavier, 524, 6o.~andar
Rio de Janeiro, RJ, CEP 20550-900, Brazil
email: cfredvasc@ime.uerj.br

Return to the EJDE web page